MathSciNet Relay Station
MathSciNet bibliographic data
MR213627 (35 #4485) 33.40
Levit, R. J. The zeros of the Hahn polynomials. SIAM Rev. 9 1967 191–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement